Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Zyprexa - Normal Side effects?

Posted by Tempest on March 8, 2012, at 11:14:18

I just started taking Zyprexa 3 days ago, 2.5mg starting dose and I'm supposed to up it to 5mg tonight.

Lastnight about an hour to an hour and a half after taking it, it felt like I had reduced sensation all over, even in regards to my breathing (I could still breath normally). It's like a numbing feeling, physically.

During the night, when I'd go to move.. I noticed weakness as well. Are these side effects anything to be concerned about? Or are they something that will go away as my system adjusts to the medication?

I tried Riserdal first, which I had a dystonia reaction to. Zyprexa only seems to cause minor tongue tensing, nothing severe enough to warrant me taking the cogentin I was prescribed as well.

Any input appreciated.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:Tempest thread:1012591